Publications 2012

Papers published by the BORDA Research Group:

  1. J. C. R. Alcantud. Inequality averse criteria for evaluating infinite utility streams: The impossibility of Weak Pareto. Journal of Economic Theory 147 (2012), 353-363.
  2. J. C. R. Alcantud and R. Arlegi. An axiomatic analysis of ranking sets under simple categorization. SERIEs, Special Issue in honor of Salvador Barberà, 3 (2012), 227-245.
  3. O. Aristondo, J. L.  García-Lapresta, C. Lasso de la Vega and R. A. Marques Pereira. The Gini index, the dual decomposition of aggregation functions, and the consistent measurement of inequality.International Journal of Intelligent Systems 27 (2012), 132-152.
  4. M. Martínez-Panero and J. L. García-Lapresta. Morales, José Isidoro (1758-1818). In: Diccionario Biográfico Español (ed. G. Anes). Real Academia de la Historia, vol. XXXVI, s.v. Morales, José Isidoro, 2012.

  • New publication in Annals of Operations Research

    The paper «A family of distances for preference-approvals», by A. Albano, J. L. García-Lapresta, A. Plaia and M. Sciandra, has been accepted for publication in Annals of Operations Research. The impact factor of this journal is 4.820 (JCR 2021).


  • New publication in Information Sciences

    The paper «Convex rough sets on finite domains«, by J. C. R. Alcantud and J. Zhan, has been accepted for publication in Information Sciences. It belongs to the Special Issue «Modeling imprecise information and knowledge to improve explanability in AI». The impact factor of this journal is 8.233 (JCR 2021).


  • New publication in Expert Systems with Applications.

    The paper «Ranked hesitant fuzzy sets for multi-criteria multi-agent decisions», by J.C.R. Alcantud, has been accepted for publication in Expert Systems with Applications. The impact factor of this journal is 8.665 (JCR 2022).


  • New publication in Expert Systems with Applications

    The paper «Consistency of total fuzzy relations: New algorithms to detect and repair inconsistent judgments», by A. Z. Khameneh, A. Kilicman, H. Z. Khameneh and J.C.R. Alcantud, has been accepted for publication in Expert Systems with Applications. The impact factor of this journal is 8.665 (JCR 2022).


  • New publication in Computational and Applied Mathematics

    The paper «Uniform spaces based on a way below relation», by O. R. Sayed, O. Hammad and J. C. R. Alcantud, has been accepted for publication in Computational and Applied Mathematics. The impact factor of this journal is 2.998 (JCR 2022).